U.S. doctors online nowAsk doctors free
India
A 21-year-old male asked:

I was given clindamycin 300mg for eczema treatment.ever since i took it, i have had diarrhea. what should i do now before specialist?

1 doctor answer3 doctors weighed in
Dr. Cynthia Archer
Internal Medicine 20 years experience
C. diff infection: Until proven otherwise. Clindamycin is infamous for causing diarrhea, and specifically for being the agent most associated with developing Clostridium difficile (C. diff) infectious diarrhea. If you have this condition and you use things like Immodium you can develop a deadly complication called toxic mega colon. It may be simple diarrhea, but you can't afford to be wrong. You need a doc ASAP 2day

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Mar 3, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.